Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

No Withdrawal Symptoms?

Posted by PW on February 1, 2005, at 15:13:27

In reply to Effexor withdrawal symptoms!, posted by Becky on October 2, 1999, at 22:03:30

I have been on 75mg of EffexorXR for a year and two months. Had never used any other meds before, except for allergies.

I initially went on it because anxiety had gripped a hold of my life, inexplicably and out of the blue.

EffexorXR worked like a charm, and I never experienced any side effects while on it.

My gynecologist suggested that since I am doing so well, since I never had any prior history of depression, that I might want to taper off of it and see how I do.

I started half doses three days ago and have experienced no adverse effects whatsoever. She recommended I do 37.5 daily for two weeks, then every other day for two weeks, then be off completely.

Would I have felt side effects by now, or is it too soon? I am dreading, from all I've read on this board...

~Pat White




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PW thread:12459